ADVERTISEMENT
ADVERTISEMENT

Topic: Medication Issues

Created By: xibenix | 2014-09-21 20:32 | 12 Views | 0 Comments

Was curious if anyone else has been on both depakote er and topamax for their seizures?

I haven't had a seizure for over 6 months . but less than a year and the medications I'm supposed to...

Created By: whatthekell | 2014-09-21 01:53 | 28 Views | 1 Comment

Hi, 

I'm new here. I am 19 years old and I had my first seizure about 2 months ago. I don't know why my seizures started that late, but they did. Anyway, I recently had a pretty bad seizure...

Created By: abhishekgoel8@gmail.com | 2014-09-20 12:26 | 20 Views | 0 Comments

I have had seizures for almost 10 years now , and have been taking Zonegran (Zonisamide) for the past 8 years. The medication has worked well for me but recently after entering into graduate...

Created By: Laurie Lamantia | 2014-09-19 11:56 | 38 Views | 1 Comment

Our son has been on Keppra for 6 weeks, starting at 500mgXR and now up to 1000mgXR p.m. and 500mgXR a.m.  His seizures are worse, more frequent, with more myoclonic movement.  He is eating...

Created By: Japaneselover | 2014-09-18 19:00 | 27 Views | 1 Comment

I have taken clobazam and lamotrigine for years and they worked (I would only have one ore two seizures) I started to take Zarontin and now all my seizures are messed up. I went 5 days without...

Created By: Japaneselover | 2014-09-17 17:03 | 11 Views | 0 Comments

I took 250 mg from July 21st 2014 to August 20th. The medication made my seizures worse and have more.

Can medication last in the system that long on such a low dose? This all started on...

Created By: ranglin57 | 2014-09-17 14:44 | 22 Views | 0 Comments

We are dealing with a famiy member diagnosed with Ohtahara Syndrome at 4 mo. No hope of any kind by Riley hospital and we had heard about how maybe marijuana oil might help certain forms of...

Created By: Japaneselover | 2014-09-16 09:42 | 34 Views | 1 Comment

Can a medication make you experince a different type of seizure?

Okay, on July 21st 2014 I started taking Zarontin but the thing is a couple days into the medication in gave me more...

Created By: jaialin@gmail.com | 2014-09-15 09:55 | 49 Views | 3 Comments

Hi all, I was just listening to a Science Friday podcast discussing name-brand vs generic drugs. The author being interviewed specifically mentioned that the "standard of sameness" when it comes...

Created By: Japaneselover | 2014-09-14 12:03 | 32 Views | 0 Comments

I was on Zarontin for about a month and a couple days in started experincing a different type of seizure. I am now off the medication and have for nearly a month and the cluster seizures are going...

Created By: Japaneselover | 2014-09-12 21:49 | 34 Views | 0 Comments

I had been taking Zarontin for my petit mal at 250 mg and took it for about a month. I started getting cluster seizures of my petit mal and different seizures. I got off the meds almost 3 weeks...

Created By: Japaneselover | 2014-09-11 20:31 | 25 Views | 0 Comments

I started to take an epilepsy medication called Zarontin at 250 mg for my absence seizures on July 21st 2014. I took the medication for 29 days and it caused me to hear voices, have more seizures...

Created By: Allie123 | 2014-09-11 20:23 | 47 Views | 1 Comment

I have been on Lamictal for over 2 year with successful seizure control. Then I had a seizure due to my previous neuro's office calling in the wrong dose of Lamotrigine causing the levels to...

Created By: Japaneselover | 2014-09-11 14:32 | 23 Views | 0 Comments

Fa couple days into the medication, I still had normal seizures then for five days my seizures were gone and they then came back and got worse in this medication. I have been nearly off it for 3...

Created By: Japaneselover | 2014-09-11 09:10 | 22 Views | 0 Comments

Since I had started Zarontin, it had given me cluster seizures :( I have been off it for almost 3 weeks and still having them :( I NEVER had this before. I was on the lowest dose  which was 250 mg...

Created By: Japaneselover | 2014-09-10 10:24 | 32 Views | 1 Comment

Okay, on July 21st 2014 I had started taking Zarontin at 250 mg and it was causing me to hear voices, upset stomach, memory problems, sucidial thoughts etc. It also increased my seizures (I have...

Created By: Laurie Lamantia | 2014-09-09 19:28 | 71 Views | 1 Comment

Our son has myoclonic absence seizures.   He was diagnoised at age 6 and is now 19.  He has failed 9 medications over the last 13 years.

His Dr. asked us to retry Keppra 4 weeks ago.  He is...

Created By: Laurie Lamantia | 2014-09-09 19:28 | 44 Views | 0 Comments

Our son has myoclonic absence seizures.   He was diagnoised at age 6 and is now 19.  He has failed 9 medications over the last 13 years.

His Dr. asked us to retry Keppra 4 weeks ago.  He is...

Created By: Phantomfan1001 | 2014-09-09 12:13 | 34 Views | 0 Comments

Can the medication still be in my body? It is causing me to have temporal lobe seizures :/ a couple days into the meds it was happening. My teeth will start moving back and fourth by themselves or...

Created By: jasminetan91 | 2014-09-08 23:26 | 65 Views | 4 Comments

I have been taking Lamictal medicine for few months now. I have no side effects with the medicine like what have been mentioned on the internet for the time that I have been taking. But lately I...

Pages